Orlicz Regularity for Non-Divergence Parabolic Systems with Partially Vmo Coefficients

  • Maochun Zhu
  • Pengcheng Niu
  • Xiaojing Feng

Abstract

This work treats the interior Orlicz regularity for strong solutions of a class of non-divergence parabolic systems with coefficients just measurable in time and VMO in the spatial variables.
Published
2015-03-04
How to Cite
Zhu, M., Niu, P., & Feng, X. (2015). Orlicz Regularity for Non-Divergence Parabolic Systems with Partially Vmo Coefficients. MATHEMATICA SCANDINAVICA, 116(1), 141-160. https://doi.org/10.7146/math.scand.a-20455
Section
Articles